Psycho-Babble Psychology Thread 191

Shown: posts 1 to 3 of 3. This is the beginning of the thread.

 

Lamictal skin rash

Posted by Miriamne on June 2, 2002, at 17:26:32

First, I want to once again thank everyone in this group who helped me last year in my decision to try Lamictal for my Bipolar II depression. The results have been good, and I am very grateful for the comments that helped me decide to try this medication.

My shrink told me about a potentially serious side effect, a skin rash that could actually be life-threatening. He said he had not ever had a patient who experienced the rash, and that he didn't know what the rash looked like.

Has anyone here every experienced this side-effect, and, if so, what does the rash look like? I know I'm probably just indulging my hypochondriasis (!), but my skin is always having all sorts of minor problems, and I guess I just wondered what I should look for and what I can ignore.

Thanks for any help!
Sincerely,
Miriamne

 

Please post on psycho babble. (nm) Miriamne

Posted by beardedlady on June 2, 2002, at 19:18:55

In reply to Lamictal skin rash, posted by Miriamne on June 2, 2002, at 17:26:32

 

Re: Please redirect to psycho babble.

Posted by Dr. Bob on June 3, 2002, at 1:59:55

In reply to Please post on psycho babble. (nm) Miriamne, posted by beardedlady on June 2, 2002, at 19:18:55

> Please redirect to psycho babble.

Since that's the one (just one "psycho") that's for medication-related issues... Here's a link:

http://www.dr-bob.org/babble/20020602/msgs/108508.html

Bob


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Psychology | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.